Follow
Share

Could there be other heart issues that the blood pressure does not indicate?

Your mom needs a blood profile to see if she needs supplements and does she eat well? Some people have episodes of low blood sugar and can actually faint if they don’t eat on schedule or don’t eat enough. Encourage her to walk as much as she is able, to build stamina. And many medications cause drowsiness.
Helpful Answer (0)
Reply to HolidayEnd
Report

Yes, too much BP meds could cause her to feel tired, Low Potassium will do this too. Mom needs some labs done.
Helpful Answer (1)
Reply to JoAnn29
Report

Of course, you are correct, so get her checked up. She could have any number of things to cause weakness, including thyroid, anemia, side effects of meds, or gerd meds, depression, lack of exercise-needing to build up stamina, a UTI, difficulty breathing leading to low 0-2 levels, etc. etc. Too much b/p meds could cause weakness-is she dehydrated,? (Many are diuretics), she should drink water.

Can dementia cause weakness?
Helpful Answer (1)
Reply to Sendhelp
Report

Subscribe to
Our Newsletter